Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mv5841

Accutane Second Treatment

Guys, I got of accutane in June (6 months ago) and my face is broken out pretty constantly right now. Im sick of this all over again.

What I want to know is: A. I know that with a second treatment, I should (hopefully) be cured much better than I am now....but are the side effects going to be the same intensity/duration of the first time?

Am I going to get the "three week" breakout again, where my face gets bad, bad, worse, holy crap terrible, and then better? Are my lips going to feel like they are falling off again?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×